# SDR USAA2011080500009

- Difficulty date: July 15, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53480030220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FUSELAGE STRINGER BETWEEN FR64 TO FR64 + 18 INCHES, S39R.  REPAIRED FUSELAGE STRINGER BETWEEN FR64 TO FR64 + 18 INCHES, S39R IAW EA 133720.
